# SDR DALA13048623141

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE BETWEEN FRAMES 69 - 70 S23R FRAME SUPPORT ATTACHED TO SHEAR PLATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   R & R SUPPORT FRAME IAW SRM 51-42-11 & DWG D53474180.
